Filtros : "Journal of Statistical Computation and Simulation" "ORTEGA, EDWIN MOISES MARCOS" Removido: "MODELOS MATEMÁTICOS" Limpar

Filtros



Refine with date range


  • Source: Journal of Statistical Computation and Simulation. Unidade: ESALQ

    Subjects: REGRESSÃO LINEAR, ÓLEOS VEGETAIS, COPAÍBA, RESINAS VEGETAIS

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      HASHIMOTO, Elizabeth M et al. Zero-spiked regression models generated by gamma random variables with application in the resin oil production. Journal of Statistical Computation and Simulation, v. 89, n. 1, p. 52-70, 2019Tradução . . Disponível em: https://doi.org/10.1080/00949655.2018.1534116. Acesso em: 30 nov. 2025.
    • APA

      Hashimoto, E. M., Ortega, E. M. M., Cordeiro, G. M., Cancho, V. G., & Klauberg, C. (2019). Zero-spiked regression models generated by gamma random variables with application in the resin oil production. Journal of Statistical Computation and Simulation, 89( 1), 52-70. doi:10.1080/00949655.2018.1534116
    • NLM

      Hashimoto EM, Ortega EMM, Cordeiro GM, Cancho VG, Klauberg C. Zero-spiked regression models generated by gamma random variables with application in the resin oil production [Internet]. Journal of Statistical Computation and Simulation. 2019 ; 89( 1): 52-70.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/00949655.2018.1534116
    • Vancouver

      Hashimoto EM, Ortega EMM, Cordeiro GM, Cancho VG, Klauberg C. Zero-spiked regression models generated by gamma random variables with application in the resin oil production [Internet]. Journal of Statistical Computation and Simulation. 2019 ; 89( 1): 52-70.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/00949655.2018.1534116
  • Source: Journal of Statistical Computation and Simulation. Unidades: ESALQ, ICMC

    Subjects: INFERÊNCIA ESTATÍSTICA, ANÁLISE DE REGRESSÃO E DE CORRELAÇÃO

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      HASHIMOTO, Elizabeth Mie et al. Zero-spiked regression models generated by gamma random variables with application in the resin oil production. Journal of Statistical Computation and Simulation, v. 89, n. 1, p. 52-70, 2019Tradução . . Disponível em: https://doi.org/10.1080/00949655.2018.1534116. Acesso em: 30 nov. 2025.
    • APA

      Hashimoto, E. M., Ortega, E. M. M., Cordeiro, G. M., Cancho, V. G., & Klauberg, C. (2019). Zero-spiked regression models generated by gamma random variables with application in the resin oil production. Journal of Statistical Computation and Simulation, 89( 1), 52-70. doi:10.1080/00949655.2018.1534116
    • NLM

      Hashimoto EM, Ortega EMM, Cordeiro GM, Cancho VG, Klauberg C. Zero-spiked regression models generated by gamma random variables with application in the resin oil production [Internet]. Journal of Statistical Computation and Simulation. 2019 ; 89( 1): 52-70.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/00949655.2018.1534116
    • Vancouver

      Hashimoto EM, Ortega EMM, Cordeiro GM, Cancho VG, Klauberg C. Zero-spiked regression models generated by gamma random variables with application in the resin oil production [Internet]. Journal of Statistical Computation and Simulation. 2019 ; 89( 1): 52-70.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/00949655.2018.1534116
  • Source: Journal of Statistical Computation and Simulation. Unidade: ESALQ

    Subjects: DISTRIBUIÇÕES (PROBABILIDADE), VEROSSIMILHANÇA, REGRESSÃO LINEAR

    PrivadoAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CORDEIRO, Gauss M et al. The Burr XII System of densities: properties, regression model and applications. Journal of Statistical Computation and Simulation, v. 88, n. 3, p. 432-456, 2018Tradução . . Disponível em: https://doi.org/10.1080/00949655.2017.1392524. Acesso em: 30 nov. 2025.
    • APA

      Cordeiro, G. M., Yousof, H. M., Ramires, T. G., & Ortega, E. M. M. (2018). The Burr XII System of densities: properties, regression model and applications. Journal of Statistical Computation and Simulation, 88( 3), 432-456. doi:10.1080/00949655.2017.1392524
    • NLM

      Cordeiro GM, Yousof HM, Ramires TG, Ortega EMM. The Burr XII System of densities: properties, regression model and applications [Internet]. Journal of Statistical Computation and Simulation. 2018 ; 88( 3): 432-456.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/00949655.2017.1392524
    • Vancouver

      Cordeiro GM, Yousof HM, Ramires TG, Ortega EMM. The Burr XII System of densities: properties, regression model and applications [Internet]. Journal of Statistical Computation and Simulation. 2018 ; 88( 3): 432-456.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/00949655.2017.1392524
  • Source: Journal of Statistical Computation and Simulation. Unidade: ESALQ

    Subjects: VEROSSIMILHANÇA, ANÁLISE DE SOBREVIVÊNCIA, DISTRIBUIÇÕES (PROBABILIDADE), CURA

    PrivadoAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CORDEIRO, Gauss Moutinho et al. General properties for the beta extended half-normal model. Journal of Statistical Computation and Simulation, v. 84, n. 4, p. 881-901, 2014Tradução . . Disponível em: https://doi.org/10.1080/00949655.2012.732075. Acesso em: 30 nov. 2025.
    • APA

      Cordeiro, G. M., Silva, G. O., Pescim, R. R., & Ortega, E. M. M. (2014). General properties for the beta extended half-normal model. Journal of Statistical Computation and Simulation, 84( 4), 881-901. doi:10.1080/00949655.2012.732075
    • NLM

      Cordeiro GM, Silva GO, Pescim RR, Ortega EMM. General properties for the beta extended half-normal model [Internet]. Journal of Statistical Computation and Simulation. 2014 ; 84( 4): 881-901.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/00949655.2012.732075
    • Vancouver

      Cordeiro GM, Silva GO, Pescim RR, Ortega EMM. General properties for the beta extended half-normal model [Internet]. Journal of Statistical Computation and Simulation. 2014 ; 84( 4): 881-901.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/00949655.2012.732075
  • Source: Journal of Statistical Computation and Simulation. Unidade: ESALQ

    Subjects: DISTRIBUIÇÕES (PROBABILIDADE), DADOS CENSURADOS, ANÁLISE DE DADOS, ANÁLISE DE REGRESSÃO E DE CORRELAÇÃO, VEROSSIMILHANÇA

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CORDEIRO, Gauss Moutinho e ORTEGA, Edwin Moises Marcos e SILVA, Giovana Oliveira. The Kumaraswamy modified Weibull distribution: theory and application. Journal of Statistical Computation and Simulation, v. 84, n. 7, 2014Tradução . . Disponível em: https://doi.org/10.1080/00949655.2012.745125. Acesso em: 30 nov. 2025.
    • APA

      Cordeiro, G. M., Ortega, E. M. M., & Silva, G. O. (2014). The Kumaraswamy modified Weibull distribution: theory and application. Journal of Statistical Computation and Simulation, 84( 7). doi:10.1080/00949655.2012.745125
    • NLM

      Cordeiro GM, Ortega EMM, Silva GO. The Kumaraswamy modified Weibull distribution: theory and application [Internet]. Journal of Statistical Computation and Simulation. 2014 ; 84( 7):[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/00949655.2012.745125
    • Vancouver

      Cordeiro GM, Ortega EMM, Silva GO. The Kumaraswamy modified Weibull distribution: theory and application [Internet]. Journal of Statistical Computation and Simulation. 2014 ; 84( 7):[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/00949655.2012.745125
  • Source: Journal of Statistical Computation and Simulation. Unidade: ESALQ

    Subjects: DISTRIBUIÇÕES (PROBABILIDADE), ESTATÍSTICA APLICADA, INFERÊNCIA ESTATÍSTICA, REGRESSÃO LINEAR

    PrivadoAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      GOMES, Antonio E et al. A new lifetime model: the Kumaraswamy generalized Rayleigh distribution. Journal of Statistical Computation and Simulation, v. 84, n. 2, p. 290-309, 2012Tradução . . Disponível em: https://doi.org/10.1080/00949655.2012.706813. Acesso em: 30 nov. 2025.
    • APA

      Gomes, A. E., da-Silva, C. Q., Cordeiro, G. M., & Ortega, E. M. M. (2012). A new lifetime model: the Kumaraswamy generalized Rayleigh distribution. Journal of Statistical Computation and Simulation, 84( 2), 290-309. doi:10.1080/00949655.2012.706813
    • NLM

      Gomes AE, da-Silva CQ, Cordeiro GM, Ortega EMM. A new lifetime model: the Kumaraswamy generalized Rayleigh distribution [Internet]. Journal of Statistical Computation and Simulation. 2012 ; 84( 2): 290-309.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/00949655.2012.706813
    • Vancouver

      Gomes AE, da-Silva CQ, Cordeiro GM, Ortega EMM. A new lifetime model: the Kumaraswamy generalized Rayleigh distribution [Internet]. Journal of Statistical Computation and Simulation. 2012 ; 84( 2): 290-309.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/00949655.2012.706813
  • Source: Journal of Statistical Computation and Simulation. Unidades: ICMC, ESALQ

    Subjects: INFERÊNCIA ESTATÍSTICA, INFERÊNCIA BAYESIANA, REGRESSÃO LINEAR

    PrivadoAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CANCHO, Vicente Garibay et al. The Conway-Maxwell-Poisson-generalized gamma regression model with long-term survivors. Journal of Statistical Computation and Simulation, v. no 2011, n. 11, p. 1461-1481, 2011Tradução . . Disponível em: https://doi.org/10.1080/00949655.2010.491827. Acesso em: 30 nov. 2025.
    • APA

      Cancho, V. G., Ortega, E. M. M., Barriga, G. D. C., & Hashimoto, E. M. (2011). The Conway-Maxwell-Poisson-generalized gamma regression model with long-term survivors. Journal of Statistical Computation and Simulation, no 2011( 11), 1461-1481. doi:10.1080/00949655.2010.491827
    • NLM

      Cancho VG, Ortega EMM, Barriga GDC, Hashimoto EM. The Conway-Maxwell-Poisson-generalized gamma regression model with long-term survivors [Internet]. Journal of Statistical Computation and Simulation. 2011 ; no 2011( 11): 1461-1481.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/00949655.2010.491827
    • Vancouver

      Cancho VG, Ortega EMM, Barriga GDC, Hashimoto EM. The Conway-Maxwell-Poisson-generalized gamma regression model with long-term survivors [Internet]. Journal of Statistical Computation and Simulation. 2011 ; no 2011( 11): 1461-1481.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/00949655.2010.491827
  • Source: Journal of Statistical Computation and Simulation. Unidades: ESALQ, IME

    Assunto: DADOS CENSURADOS

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ORTEGA, Edwin Moisés Marcos e PAULA, Gilberto Alvarenga e BOLFARINE, Heleno. Deviance residuals in generalised log-gamma regression models with censored observations. Journal of Statistical Computation and Simulation, v. 78, n. 8, p. 747-764, 2008Tradução . . Disponível em: https://doi.org/10.1080/00949650701282465. Acesso em: 30 nov. 2025.
    • APA

      Ortega, E. M. M., Paula, G. A., & Bolfarine, H. (2008). Deviance residuals in generalised log-gamma regression models with censored observations. Journal of Statistical Computation and Simulation, 78( 8), 747-764. doi:10.1080/00949650701282465
    • NLM

      Ortega EMM, Paula GA, Bolfarine H. Deviance residuals in generalised log-gamma regression models with censored observations [Internet]. Journal of Statistical Computation and Simulation. 2008 ; 78( 8): 747-764.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/00949650701282465
    • Vancouver

      Ortega EMM, Paula GA, Bolfarine H. Deviance residuals in generalised log-gamma regression models with censored observations [Internet]. Journal of Statistical Computation and Simulation. 2008 ; 78( 8): 747-764.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/00949650701282465

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2025